Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 306302, 7 pages
http://dx.doi.org/10.1155/2015/306302
Research Article

Periodic Oscillations in a Chemostat Model with Two Discrete Delays

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 22 October 2014; Accepted 30 January 2015

Academic Editor: Daniele Fournier-Prunaret

Copyright © 2015 Tiansi Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tiansi Zhang, Xuehui Ji, and Bo Li, “Periodic Oscillations in a Chemostat Model with Two Discrete Delays,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 306302, 7 pages, 2015. https://doi.org/10.1155/2015/306302.